# SDR AALA20140417006

- Difficulty date: April 14, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 70,905 hours, 37,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 INBD FORMER DOUBLER IAW WORK CARD 57-98-05 & EA MD80-57-034432.
